# SDR ABXA9800623

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 575468828
- Condition: Cracked
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN DOUBLER (P/N 5754688-28) AT UPPER AFT CORNER OF SLIDING WINDOW.  REPLACED DOUBLER (P/N 5754688-28) IAW SRM 51-10-3, 51-30-1, 51-20-0 AND 51-30-5.
